# SDR 2012FA0000155

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: General aviation
- Aircraft: N442GJ
- Make and model: Beech 400A
- Aircraft serial: RK442
- Aircraft time: 3,731 hours, 3,803 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN6
- Condition: Shorted
- Location: Mlg
- Part time: 3,731 hours, 3,803 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A LANDING GEAR UNSAFE LIGHT (RED HANDLE) IN FLIGHT, PILOT ATTEMPTED AND WAS ABLE TO CYCLE LANDING GEAR NUMEROUS TIMES, LIGHT WOULD NOT EXTINGUISH. PILOT VARIED GEAR DOWN AND LOCKED, LANDED ACFT.
